# SDR 95ZZZX4171

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 4253 - CREW ABORTED TAKEOFF BECAUSE RIGHT POWER LEVER SEIZED IN A POSITION OF APPROXIMATELY 20 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  PIT/MX INSPECTED AIRCRAFT, NOTICED RIGHT POWER LEVER PRIMARY LOW PITCH LOCK-OUT WAS BINDING - LUBRICATED LOCK-OUT MECHANISM IAW STANDARD MAINTENANCE PRACTICES.  OPS GOOD, AIRCRAFT RETURNED TO SERVICE.
